Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 3 found articles
 
 
  On the chromatic number, colorings, and codes of the Johnson graph
 
 
Title: On the chromatic number, colorings, and codes of the Johnson graph
Author: Etzion, Tuvi
Bitan, Sara
Appeared in: Discrete applied mathematics
Paging: Volume 70 (1996) nr. 2 pages 13 p.
Year: 1996
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 3 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands